# SDR UIEA2018100302174

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,020 hours, 15,685 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT PROVIDE AIR ON THE GND IN BWI, APU VALVE LIGHT INTERMITTENT. RESTARTED APU, BLEED AIR OK PER AMM 49-52-00.
